# SDR V0XD2014071316241

- Difficulty date: July 11, 2014
- Submitted: July 13, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 27,558 hours, 15,989 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL FUEL TANK HAS .045 GOUGE ON LOWER SURFACE UNDER FUSELAGE SKID AFT FAIRING.  BLENDED GOUGE TO SMOOTH CONTOUR.  INSTALLED DOUBLER AND REWORKED AFT FAIRING UPPER SURFACE EDGE TO OBTAIN CLEARENCE.  ACCOMPLISHED REPAIR IAW ETD2014-145-054344 AND EC 2810-01075, DATED 2 JUL 2014, WO 80235;  WC 1221.
